# SDR DALA2021022401070

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,803 hours, 36,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Stuck
- Location: Psu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DURING TEST FOUND PSU OXY PANEL AT SEAT 17 A, B, C NOT OPENING.  REPACKED MASKS.  OK FOR SERVICE.  (6918438)
